# SDR R61A201512160935

- Difficulty date: December 16, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N807MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000020
- Aircraft time: 29,190 hours, 21,969 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99040600D
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE ENTRY EMERGENCY LIGHT STRIP WAS WORN AND INOPERATIVE. MAINTENANCE R & R THE LIGHT STRIP IAW AMM AND OPS CHECKED GOOD.
